MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACETAMINOPHEN GEN.2; ACETAMINOPHEN TEST

ROCHE DIAGNOSTICS ACETAMINOPHEN GEN.2; ACETAMINOPHEN TEST
Catalog Number 06769942190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c 501 (ul) v module serial number was (b)(6).The field service engineer visited the customer's site and found that the reagent pack required replacement.The customer replaced the reagent pack.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with acetaminophen gen.2 assay on a cobas 6000 c 501 (ul) v module.Initial result: 196.0 g/ml.The customer noticed a qc shift.After the calibration and qc were performed again, the sample was repeated.Repeat result: 278.2 g/ml.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The calibration from (b)(6) 2025, showed that standard 1 recovered lower and standard 2 recovered higher; the recalibration was acceptable.The qc was within the customer's established ranges.The alarm trace showed "bath water level sensor" alarms and a "cell rinse cleaner 1 volume warning" alarm.The field service engineer found that the cause was related to the reagent pack.The customer's action of replacing the reagent pack with a new pack resolved the issue.No further issues were reported after the service visit.

Brand Name
ACETAMINOPHEN GEN.2
Common Device Name
ACETAMINOPHEN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23758941
Report Number1823260-2025-05017
Device Sequence Number13299478
Product Code LDP
UDI-Device Identifier04015630935031
UDI-Public04015630935031
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number06769942190
Device Lot Number85557201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown